Jun 15, 2008
a friend was diognosed with HIV 10 years ago. No meds till now. Just had a test done and reuslts as follows: Total Lymphocytes 1488, cd3 (T-L) 983 (62%), CD4 (T-H L) 79 (5%). The doc put him on Atripla.He is experiencing dizzy spells. Please tell me if he has been put on the right meds. If he experiences more side effects, should he switch to something else, and what should he switch to. Many thanks.
| Response from Dr. Holodniy
Atripla is a perfectly acceptable first regimen in this situation.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blood In Urine After Anal Sex Bottom Worried I Have HIV
- Hairy Tongue After Giving Oral Sex What Are The Chances Of HIV
- Itchy Scrotum After Vaginal Sex Sign Of HIV AIDS
- Swollen Lymph Glands After Kissing Cut On Lip Worried I Have HIV
- White Spots After Touching A Bloody Scab Worried I Have HIV
- Can Thrush Cause A Metallic Taste In Your Mouth?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.